# SDR 2007UALA04256

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT CREASE UPPER FLANGE CORRODED AT SERVICE DOOR CUTOUT AT FLOOR LEVEL BS 967-993 AT LBL 47-53.    REMOVED AND REPLACED CREASE BEAM WITH NEW PART.
